Advertisement -- Learn more about ads on this site.


    SANDYJAS   5,478
SparkPoints
4,000-5,499 SparkPoints
 
 
Steroid Injections

Friday, November 04, 2011

I had a procedure for my back yesterday. It is called facet joint rhizotomy. They burned the nerves to the facet joints on my lower back. Also they injected me with steroids, so I am pretty pain free today. But the steroids usually make me really hungry! And gain weight.

I was up to 160.2 today, but am going to be really careful not to overeat!
SHARE
  Member Comments About This Blog Post:

MEANMARYJEAN 11/17/2011 7:44PM

    Bless your heart - hope this does the trick and you are on the mend. emoticon emoticon

Report Inappropriate Comment
JAZZID 11/6/2011 4:04PM

    Hi Sandy, I hate that you have to go through this. But you seem to have it under control, knowing how to work with whatever your circumstances are is a wonderful thing, the main thing is that you are not in any pain.

Stay focused on your goal, emoticon emoticon I am rooting for you! emoticon

~ Dee emoticon emoticon

Comment edited on: 11/6/2011 4:09:14 PM

Report Inappropriate Comment
LYNDALOVES2HIKE 11/4/2011 7:54PM

    Oh my goodness, that does not sound like much fun! I had steroid injections many years ago and I gained a ton of weight afterward, which unfortunately has stuck with me! I wish you the best of luck dealing with the hunger and sorry you had to go through this!
emoticon

Report Inappropriate Comment
SCHUELLER48 11/4/2011 11:27AM

    My daughter has had a kidney transplant. She has to take steroids every day. She has lost 30 pounds. I know how hungry she gets. Hang in there.

Report Inappropriate Comment
LALASLAND 11/4/2011 11:11AM

    emoticon Sorry you had to have that pain! I hope the injections do the trick and you beat the hunger cravings! emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by SANDYJAS